Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 14 de abril de 2024
  

Approximation of holomorphic mappings on infinite dimensional spaces.

Título inglés Approximation of holomorphic mappings on infinite dimensional spaces.
Título español Aproximación de aplicaciones holomorfas en espacios de dimensión infinita.
Autor/es Çaliskan, Erhan
Organización Dep. Mat. Estatíst. Univ. Fed. Campina Grande, Campina Grande PB, Brasil
Revista 1139-1138
Publicación 2004, 17 (2): 411-434, 32 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this article we examine necessary and sufficient conditions for the predual of the space of holomorphic mappings of bounded type, Gb(U), to have the approximation property and the compact approximation property and we consider when the predual of the space of holomorphic mappings, G(U), has the compact approximation property. We obtain also similar results for the preduals of spaces of m-homogeneous polynomials, Q(mE).
Clasificación UNESCO 120200
Palabras clave español Espacios de funciones holomorfas ; Espacios de Banach ; Espacios localmente convexos ; Espacios de Fréchet ; Aproximación
Código MathReviews MR2083963
Código Z-Math Zbl 1061.46040
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es